Title: Stretched exponential relaxation in the biased random voter model
Authors: Naudts, J ×
Redig, Frank
van Gulck, S #
Issue Date: 1999
Series Title: Journal of physics A: Mathematical and general vol:32 issue:44 pages:7653-7664
Abstract: We study the relaxation properties of the voter model with i.i.d, random bias. We prove under mild conditions that the disorder-averaged relaxation of this biased random voter model is faster than a stretched exponential with exponent d/(d + alpha), where 0 < alpha less than or equal to 2 depends on the transition rates of the non-biased Voter model. Under an additional assumption, we show that the above upper bound is optimal. The main ingredient of our proof is a result of Donsker and Varadhan
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science